# SDR K11A2020101800022

- Difficulty date: October 18, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 58,051 hours, 38,554 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PROBLEM DESCRIPTION: ABORTED TAKEOFF DUE TO CARGO DOOR LIGHT ILLUMINATING.  CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: INSPECTED AND PERFORMED OPERATIONS CHECK OF CARGO DOOR, IAW B737 AEI SUPPLEMENTAL AMM 52-33-02, NO DEFECTS NOTED.
